A Holder stability estimates in the coefficient inverse problem for the wave equation with a point source Full article
Journal |
Eurasian Journal of Mathematical and Computer Applications
ISSN: 2306-6172 , E-ISSN: 2308-9822 |
||||
---|---|---|---|---|---|
Output data | Year: 2022, Volume: 10, Number: 2, Pages: 11-25 Pages count : 15 DOI: 10.32523/2306-6172-2022-10-2-11-25 | ||||
Tags | coefficient inverse problems, wave equation, finite differences, H¨older stability | ||||
Authors |
|
||||
Affiliations |
|
Funding (1)
1 | Sobolev Institute of Mathematics | FWNF-2022-0009 |
Abstract:
We consider a 3D coefficient inverse problem for the wave-like equation with
backscattering non-overdetermined data. The forward problem is the Cauchy problem with
the initial condition as the delta-function concentrated at a single location of the point source.
We reduce the original problem to a problem with finite differences with respect to two out
of three spatial variables and study an inverse problem for it. A stability estimate is stated
for this reduced inverse problem.
Cite:
Klibanov M.V.
, Romanov V.G.
A Holder stability estimates in the coefficient inverse problem for the wave equation with a point source
Eurasian Journal of Mathematical and Computer Applications. 2022. V.10. N2. P.11-25. DOI: 10.32523/2306-6172-2022-10-2-11-25 WOS Scopus РИНЦ OpenAlex
A Holder stability estimates in the coefficient inverse problem for the wave equation with a point source
Eurasian Journal of Mathematical and Computer Applications. 2022. V.10. N2. P.11-25. DOI: 10.32523/2306-6172-2022-10-2-11-25 WOS Scopus РИНЦ OpenAlex
Dates:
Submitted: | Apr 20, 2022 |
Accepted: | Apr 30, 2022 |
Identifiers:
Web of science: | WOS:000817150600002 |
Scopus: | 2-s2.0-85133143366 |
Elibrary: | 49150693 |
OpenAlex: | W4283689758 |